# SDR HALA20250716038

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 33,682 hours, 48,828 cycles
- Engine: Rroyce BR700715A130
- Engine time: 27,302 hours, 63,626 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE COMPRESSOR STALL ON TAKEOFF. PERFORMED B717 FIM TASK 72-00 TASK 801 AND AMM 72-00-00-200-801 UP TO STEP 2(E)4 21794. REMOVED AND REPLACED #1 ENG. OK FOR SVC
